# SDR RAIA00108001

- Difficulty date: August 1, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 15,254 hours, 14,092 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7003110
- Condition: Failed
- Location: Inst Panel
- Part time: 13,218 hours, 13,789 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7446-STL-RIGHT LOWER EFIS TUBE (EHSI) FAILED DURING CLIMB. MAINTENANCE INSPECTED AND REPLACED RIGHT LOWER EFIS TUBE.
